# SDR RU3A2014081206001

- Difficulty date: December 3, 2012
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N81
- Make and model: Beech 300BEECH
- Aircraft serial: FF16
- Aircraft time: 14,362 hours, 7,544 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN ENGINEERING ORDER WAS CREATED & COMPLIED WITH, TO PROVIDE INSTRUCTIONS TO REPAIR.  LOCALIZED, SEVERE BELLY SKIN CORROSION UNDER MARKER BEACON ANTENNA DOUBLER.
